MAUDE Adverse Event Report: TRILLIANT SURGICAL, LTD LARGE L PLATE (LEFT) GRIDLOCK PLATING SYSTEM; BONE PLATE, PRODUCT CODE: HRS

TRILLIANT SURGICAL, LTD LARGE L PLATE (LEFT) GRIDLOCK PLATING SYSTEM; BONE PLATE, PRODUCT CODE: HRS
Catalog Number 300-56-005
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/30/2017
Type of Reportable Event Malfunction
Event or Problem Description
Doctor removed a large vlc "l" plate (left) because of a non-union.The plate was cracked, according to the rep.The doctor removed the plate without any complications.He performed a revision lapidus procedure and used a paragon 28 plate to finish the case.The rep was not able to keep the plate because the patient requested to keep it.The rep was not able to determine the initial implant date though it wsa determined to be a year to a year and a half ago.

Brand Name
LARGE L PLATE (LEFT) GRIDLOCK PLATING SYSTEM
Common Device Name
BONE PLATE, PRODUCT CODE: HRS
Manufacturer (Section D)
TRILLIANT SURGICAL, LTD
6721 portwest drive
suite 160
houston TX 77024
MDR Report Key6716715
Report Number3007420745-2017-00012
Device Sequence Number1267577
Product Code HRS
UDI-Device Identifier00812926025407
UDI-Public00812926025407
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130964
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number300-56-005
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/30/2017
Event Location Outpatient Treatment Facility
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2017
Initial Report FDA Received Date07/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient Weight68